# SDR VJ970093

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Ws 67-89
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AERO CORP IN LAKE CITY, FL, THE FOLLOWING WAS FOUND, THE LEFT WING TANK AFT SPAR LOWER CAP SHELF IS CORRODED XRS 67-89.  LEFT WING TANK AFT SPAR LOWER CAP SHELF CORROSION AT XRS 67-89 COMPLIED WITH IAW EO 97-475 REV 02-14-97.  (M)
